О ВАРИАЦИОННОСТИ ОПЕРАТОРНОГО УРАВНЕНИЯ С ПРОИЗВОДНОЙ ЧЕТВЕРТОГО ПОРЯДКА ПО ВРЕМЕНИ

Исследован вопрос о существовании действия по Гамильтону для операторного уравнения с производной четвертого порядка по времени.

ON VARIATIONALITY OF AN OPERATOR EQUATION WITH THE FOURTH TIME DERIVATIVE

The problem of existence of a Hamiltonian action for an operator equation with the fourth time derivative is investigated.

Authors
Editors
-
Publisher
РУДН
Number of issue
-
Language
Russian
Pages
170-171
Status
Published
Department
-
Link
-
DOI
-
Number
-
Volume
-
Year
2018
Organizations
  • 1 Peoples' Friendship University of Russia
Keywords
potential operators; direct variational formulation; Hamiltonian action; потенциальные операторы; прямая вариационная формулировка; действие по Гамильтону
Date of creation
07.11.2019
Date of change
07.11.2019
Short link
https://repository.rudn.ru/en/records/article/record/53302/